Alert archive / Missouri / Areal Flood Warnings in 2014
Areal Flood Warning 4, NWS Kansas City, MO
NWS Kansas City, MO issued this areal flood warning at Jun 4, 2014, 4:53 AM CDT for 9 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2014, 4:53 AM CDT (09:53 UTC)
- Expired
- Jun 4, 2014, 5:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Atchison County, MO, Buchanan County, MO, Clinton County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO, Worth County, MO
The radar
The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 4, 3:47 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 4, 3:47 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT Wed Jun 4 2014
.DISCUSSION...
Issued at 346 AM CDT WED JUN 4 2014
Cold front over northern Missouri will drop south through the region
today. While there could be some scattered storms along the front as
the airmass destabilizes this afternoon, subsidence in the wake of
this morning's MCS and a lack of any appreciable synoptic-scale
ascent should keep the thunderstorm threat fairly isolated. The best
chance will be across eastern KS into central MO where the atmosphere
will have more time to destabilize when the front arrives later in
the afternoon. Instability and shear will be marginally supportive of
strong winds and hail with any storms that develop.
Active zonal flow will continue across the region Thursday into the
weekend and will bring a number of convective complexes into the
Plains and Midwest. The first of these systems will arrive Thursday
and will interact with a quasi-stationary boundary over southern
parts of Kansas and Missouri. This will keep the primary threat for
severe storms near and south of the boundary, generally south of a
Paola to Clinton line. However with the elevated boundary hanging
back further north a few storms could reach as far north as the
Missouri River Thursday afternoon.
The next wave will track into the region Friday night and Saturday
morning bringing another complex of thunderstorms. The frontal boundary
to the south may shift slightly further north through this time, but
should stay generally south of the US 50 corridor keeping any threat
for severe storms confined to the southern parts of the forecast area
into southeast KS and the Ozarks.
Additional thunderstorms are possible later in the weekend into early
next week as this active zonal pattern continues, but confidence
deteriorates beyond Saturday due to uncertainties with the timing of
additional waves and the location of the quasi-stationary front.
&&
.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014
Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT this morning FOR KSZ025-102>105.
MO...FLASH FLOOD WATCH until 7 AM CDT this morning FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-054.
&&
DISCUSSION...Hawblitzel
AVIATION...CutterHazardous weather outlook, Jun 3, 6:57 PM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 657 PM CDT TUE JUN 3 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-050000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 657 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A FEW ISOLATED TORNADOES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL AND FLOODING ARE ALSO POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Jun 4, 3:11 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
311 AM CDT WED JUN 4 2014
MOZ043>045-054-040900-
CASS MO-HENRY MO-JOHNSON MO-PETTIS MO-
311 AM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR PETTIS COUNTY IN CENTRAL
MISSOURI...AND JOHNSON...HENRY AND SOUTHEASTERN CASS COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 400 AM CDT...
AT 310 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
KNOB NOSTER TO 5 MILES SOUTH OF HOLDEN TO GARDEN CITY...AND MOVING
SOUTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KNOB NOSTER...WHITEMAN AIR FORCE BASE...SEDALIA...WINDSOR...
CLINTON...CHILHOWEE...CREIGHTON...LA MONTE...LEETON...URICH...GREEN
RIDGE...CALHOUN...SMITHTON...DEEPWATER...QUICK CITY...BLAIRSTOWN...
POST OAK...HARTWELL...LA DUE AND SEDALIA MEMORIAL ARPT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3840 9407 3845 9407 3846 9409 3845 9414
3866 9448 3869 9406 3894 9364 3893 9353
3872 9306 3853 9306 3853 9329 3850 9329
3851 9351 3824 9352 3820 9366 3820 9376
TIME...MOT...LOC 0811Z 300DEG 42KT 3886 9357 3864 9394
3855 9420
CDBLocal storm report, Jun 4, 3:49 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
349 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG SLATER 39.22N 93.06W
06/04/2014 SALINE MO BROADCAST MEDIA
TREES DOWN AND ROOF DAMAGE
&&
ADOLPHSONSpecial weather statement, Jun 4, 3:56 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
356 AM CDT WED JUN 4 2014
KSZ060-MOZ053-054-040930-
BATES MO-HENRY MO-LINN KS-
356 AM CDT WED JUN 4 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINN COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN HENRY AND BATES COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 430 AM CDT...
AT 352 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
BUTLER TO PARKER...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
PLEASANTON...RICH HILL...MOUND CITY...HUME...PRESCOTT...WORLAND...
FOSTER AND ROCKVILLE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3802 9424 3805 9426 3806 9461 3803 9462
3805 9494 3839 9474 3839 9461 3842 9461
3845 9408 3821 9379 3821 9404 3804 9406
3804 9412 3805 9416 3804 9420 3805 9421
TIME...MOT...LOC 0855Z 358DEG 28KT 3821 9423 3830 9502
CUTTERLocal storm report, Jun 4, 4:13 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
413 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 2 NE WESTBORO 40.56N 95.29W
06/03/2014 E1.00 INCH ATCHISON MO EMERGENCY MNGR
0415 PM HAIL 5 W HOPKINS 40.55N 94.91W
06/03/2014 M1.25 INCH NODAWAY MO PUBLIC
0426 PM HAIL 1 N HOPKINS 40.57N 94.82W
06/03/2014 E1.00 INCH NODAWAY MO TRAINED SPOTTER
0549 PM HAIL 6 SW LAMONI 40.56N 94.01W
06/03/2014 E1.00 INCH HARRISON MO PUBLIC
0552 PM HAIL 5 NNW EAGLEVILLE 40.54N 94.02W
06/03/2014 E2.75 INCH HARRISON MO PUBLIC
0558 PM HAIL 5 N EAGLEVILLE 40.53N 94.00W
06/03/2014 E2.25 INCH HARRISON MO PUBLIC
STRONG WINDS AND 0.51 INCHES OF RAIN THUS FAR.
0602 PM HAIL 4 NNE EAGLEVILLE 40.53N 93.96W
06/03/2014 E1.75 INCH HARRISON MO PUBLIC
0611 PM HAIL 5 E EAGLEVILLE 40.48N 93.90W
06/03/2014 E1.75 INCH HARRISON MO PUBLIC
0640 PM TSTM WND DMG 1 W PRINCETON 40.40N 93.61W
06/03/2014 MERCER MO TRAINED SPOTTER
8 INCH LIMBS SNAPPED, 30 FOOT STEEL HAM TOWER BENT TO THE
GROUND.
0647 PM HAIL PRINCETON 40.40N 93.59W
06/03/2014 E1.75 INCH MERCER MO TRAINED SPOTTER
GOLF BALL SIZED HAIL AND 70 MPH WINDS REPORTED BY
SPOTTER.
0657 PM FUNNEL CLOUD W PRINCETON 40.40N 93.59W
06/03/2014 MERCER MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED WEST OF PRINCETON.
0729 PM HAIL 2 ENE LUCERNE 40.47N 93.26W
06/03/2014 E3.50 INCH PUTNAM MO TRAINED SPOTTER
0737 PM HAIL 8 W UNIONVILLE 40.48N 93.16W
06/03/2014 E1.75 INCH PUTNAM MO TRAINED SPOTTER
RELAYED VIA EMERGENCY MANAGER.
0802 PM HAIL 4 N OSGOOD 40.26N 93.35W
06/03/2014 E1.50 INCH SULLIVAN MO TRAINED SPOTTER
BETWEEN OSGOOD AND HARRIS
0811 PM HAIL 1 N SPICKARD 40.26N 93.59W
06/03/2014 E1.00 INCH GRUNDY MO PUBLIC
1 INCH HAIL COVERING THE GROUND ON THE GRUNDY COUNTY LINE
0817 PM HAIL HARRIS 40.31N 93.35W
06/03/2014 E1.00 INCH SULLIVAN MO TRAINED SPOTTER
0839 PM FLASH FLOOD UNIONVILLE 40.48N 93.00W
06/03/2014 PUTNAM MO LAW ENFORCEMENT
ROAD FLOODING IN TOWN. WATER COMING INTO THE BACKDOOR
OFHOMES IN UNIONVILLE.
0854 PM TSTM WND GST 2 SW GREENTOP 40.33N 92.59W
06/03/2014 E65.00 MPH ADAIR MO TRAINED SPOTTER
0911 PM HAIL 1 N WESTBORO 40.55N 95.32W
06/03/2014 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
0914 PM HEAVY RAIN 3 NNW ROCKPORT 40.46N 95.54W
06/03/2014 E1.00 INCH ATCHISON MO TRAINED SPOTTER
WITH 60 MPH WIND.
0914 PM HAIL 7 N ROCKPORT 40.52N 95.52W
06/03/2014 E1.75 INCH ATCHISON MO PUBLIC
REPORTED VIA FACEBOOK
0914 PM TSTM WND GST 4 N WATSON 40.54N 95.62W
06/03/2014 E70.00 MPH ATCHISON MO STORM CHASER
0914 PM TSTM WND GST 3 NNW ROCKPORT 40.46N 95.54W
06/03/2014 E60.00 MPH ATCHISON MO STORM CHASER
WITH 1 INCH HAIL.
0915 PM HAIL 5 NNE WATSON 40.55N 95.59W
06/03/2014 M1.00 INCH ATCHISON MO STORM CHASER
ALSO WINDS TO 60 MPH
0918 PM TSTM WND GST KIRKSVILLE 40.20N 92.58W
06/03/2014 M79.00 MPH ADAIR MO TRAINED SPOTTER
0925 PM TSTM WND GST 2 S KIRKSVILLE 40.17N 92.58W
06/03/2014 E0.00 MPH ADAIR MO STORM CHASER
CHASER REPORTS EAST 65-70 MPH WINDS.
0925 PM FLASH FLOOD KIRKSVILLE 40.20N 92.58W
06/03/2014 ADAIR MO LAW ENFORCEMENT
REPORTS OF LOT OF STREETS IN KIRKSVILLE WITH OVER 1 FOOT
OF WATER ON THEM.
0930 PM HAIL 1 N TARKIO 40.46N 95.38W
06/03/2014 M1.50 INCH ATCHISON MO 911 CALL CENTER
0940 PM FLASH FLOOD 2 S LANCASTER 40.49N 92.53W
06/03/2014 SCHUYLER MO DEPT OF HIGHWAYS
STATE ROUTE U CLOSED DUE TO FLOODING
0945 PM TSTM WND GST N LA PLATA 40.03N 92.49W
06/03/2014 E70.00 MPH MACON MO EMERGENCY MNGR
HEAVY TREE DAMAGE ALSO REPORTED
1000 PM HAIL SKIDMORE 40.29N 95.08W
06/03/2014 M2.75 INCH NODAWAY MO EMERGENCY MNGR
ALSO POWER OUTAGES WIDESPREAD IN THE COUNTY, MULTIPLE
TREES DOWN, AND WIDESPREAD FLASH FLOODING.
1008 PM TSTM WND DMG 1 W GRAHAM 40.20N 95.06W
06/03/2014 NODAWAY MO AIRPLANE PILOT
POWER LINES DOWN OVER ROUTE A
1038 PM FLASH FLOOD MARYVILLE 40.34N 94.87W
06/03/2014 NODAWAY MO EMERGENCY MNGR
NUMEROUS ROADS IN THE COUNTY EXPERIENCING RAPID FLOWING
WATER ISSUES.
1047 PM TSTM WND DMG 3 W KING CITY 40.05N 94.58W
06/03/2014 GENTRY MO LAW ENFORCEMENT
PARTS OF TREES AND POLE BARNS ALONG 48 HIGHWAY WEST OF
KING CITY
1115 PM TSTM WND DMG UNION STAR 39.98N 94.60W
06/03/2014 DEKALB MO TRAINED SPOTTER
8 TO 12 INCH TREE FELL ON A GARAGE AT A RESIDENCE IN
UNION STAR.
1115 PM FLASH FLOOD 7 ENE MARYVILLE 40.38N 94.75W
06/03/2014 NODAWAY MO LAW ENFORCEMENT
8 OF WATER OVER HWY 46 AND HH
1125 PM TSTM WND GST BETHANY 40.27N 94.03W
06/03/2014 E60.00 MPH HARRISON MO PUBLIC
1135 PM TORNADO 3 SW DENTON 39.70N 95.31W
06/03/2014 DONIPHAN KS TRAINED SPOTTER
1140 PM TSTM WND DMG 3 W DENTON 39.73N 95.33W
06/03/2014 DONIPHAN KS EMERGENCY MNGR
GRAIN BIN AND OUT BUILDING BLOWN ONTO A ROAD FROM
POSSIBLE TORNADO.
1149 PM TSTM WND DMG ST. JOSEPH 39.77N 94.85W
06/03/2014 BUCHANAN MO 911 CALL CENTER
LARGE TREE DOWN BLOCKING THE INTERSECTION OF 7TH AND
MCDONALD IN ST JOSEPH.
1151 PM TSTM WND GST BRIMSON 40.14N 93.74W
06/03/2014 E65.00 MPH GRUNDY MO EMERGENCY MNGR
POWER ALSO OUT
1210 AM HEAVY RAIN 5 N LANCASTER 40.60N 92.53W
06/04/2014 M1.60 INCH DAVIS IA TRAINED SPOTTER
1.6 INCHES OF RAIN IN 20-30 MINUTES
1227 AM TSTM WND DMG DEARBORN 39.52N 94.77W
06/04/2014 PLATTE MO FIRE DEPT/RESCUE
TREES DOWN ON POWER LINES CAUSING POWER OUTAGE
1233 AM TSTM WND GST KINGSTON 39.64N 94.04W
06/04/2014 E60.00 MPH CALDWELL MO TRAINED SPOTTER
1238 AM TSTM WND GST CHILLICOTHE 39.79N 93.55W
06/04/2014 E60.00 MPH LIVINGSTON MO TRAINED SPOTTER
1246 AM TSTM WND GST HOLT 39.45N 94.34W
06/04/2014 E60.00 MPH CLAY MO TRAINED SPOTTER
1257 AM HEAVY RAIN AGENCY 39.64N 94.74W
06/04/2014 M3.00 INCH BUCHANAN MO TRAINED SPOTTER
MEASURED 3 INCHES IN 45 MINUTES
0100 AM FLASH FLOOD 3 N DENTON 39.77N 95.26W
06/04/2014 DONIPHAN KS EMERGENCY MNGR
WATER RUNNING ACROSS 180TH ROAD AND HIGHWAY 120...ON
170TH ROAD AND ASH POINT...AND HIGHWAY 20 WEST OF HIGHWAY
7.
0110 AM FLASH FLOOD ST. JOSEPH 39.77N 94.85W
06/04/2014 BUCHANAN MO 911 CALL CENTER
VEHICLES STRANDED AT 6TH AND ATCHISON...AND 32ND AND
MESSANIE IN ST JOSEPH. WATER UP TO 3 FEET HIGH AT THESE
INTERSECTIONS.
0200 AM TSTM WND DMG SLATER 39.22N 93.06W
06/04/2014 SALINE MO BROADCAST MEDIA
TREES DOWN AND ROOF DAMAGE
0218 AM TSTM WND DMG NORTH KANSAS CITY 39.14N 94.56W
06/04/2014 CLAY MO TRAINED SPOTTER
LARGE LIMBS UP TO 10 IN IN DIAMETER DOWN ON SIGNAL HILL.
WINDS ESTIMATED 50 TO 60 MPH
0250 AM TSTM WND DMG GREENWOOD 38.85N 94.34W
06/04/2014 JACKSON MO NWS EMPLOYEE
5 INCH TREE BRANCHES DOWN ON BACK PORCH OF RETIRED NWS
EMPLOYEE.
&&
CUTTERLocal storm report, Jun 4, 4:16 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 AM TSTM WND GST SEDALIA 38.70N 93.23W
06/04/2014 M55.00 MPH PETTIS MO ASOS
0355 AM TSTM WND GST BOONVILLE 38.96N 92.75W
06/04/2014 M55.00 MPH COOPER MO AWOS
&&
CUTTERLocal storm report, Jun 4, 4:30 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
430 AM CDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND GST CLINTON 38.37N 93.77W
06/04/2014 M57.00 MPH HENRY MO AWOS
&&
CUTTERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 49 min |
| Jun 3, 8:04 PM CDT | Flash Flood Warning | EAX | Mercer, Putnam, Sullivan | 12 hr |
| Jun 3, 8:11 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 49 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 43 min |
| Jun 3, 8:51 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Linn, Macon, Putnam, Schuyler, Sullivan | 54 min |
| Jun 3, 9:00 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Harrison, Mercer, Sullivan | 11 hr |
| Jun 3, 9:20 PM CDT | Flash Flood Warning | EAX | Adair, Putnam, Schuyler | 10 hr |
| Jun 3, 9:23 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Gentry, Holt, Nodaway, Worth | 37 min |
| Jun 3, 9:27 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 48 min |
| Jun 3, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 62 min |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Adair, Macon, Putnam, Schuyler | 47 hr |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Chariton, Macon | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 5 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 4 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 5 days |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Atchison, Holt | 55 hr |
| Jun 3, 10:01 PM CDT | River Flood Warning | EAX | Grundy, Livingston | 51 hr |
| Jun 3, 10:06 PM CDT | River Flood Warning | EAX | Buchanan | 3 days |
| Jun 3, 10:34 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Worth | 56 min |
| Jun 3, 10:45 PM CDT | Flash Flood Warning | EAX | Andrew, Atchison, DeKalb, Gentry, Grundy, Harrison and 3 more | 7 hr |
| Jun 3, 10:50 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 55 min |
| Jun 3, 11:03 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 57 min |
| Jun 3, 11:11 PM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Clinton, DeKalb, Holt | 6 hr |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 48 min |
| Jun 3, 11:29 PM CDT | Areal Flood Advisory | EAX | Caldwell, Daviess, Grundy, Harrison, Livingston | 6 hr |
| Jun 3, 11:37 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more | 38 min |
| Jun 3, 11:40 PM CDT | Tornado Warning | EAX | Daviess, DeKalb | 25 min |
| Jun 3, 11:56 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more | 64 min |
| Jun 4, 12:01 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 29 min |
| Jun 4, 12:11 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more | 49 min |
| Jun 4, 12:15 AM CDT | Flash Flood Warning | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more | 4 hr |
| Jun 4, 12:27 AM CDT | Flash Flood Warning | EAX | Harrison, Mercer | 6 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Caldwell, Clay, Clinton, Platte, Ray | 6 hr |
| Jun 4, 12:51 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 36 hr |
| Jun 4, 12:54 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Linn, Livingston, Macon and 1 more | 66 min |
| Jun 4, 12:59 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more | 46 min |
| Jun 4, 1:08 AM CDT | Areal Flood Advisory | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 4 more | 6 hr |
| Jun 4, 1:31 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more | 6 hr |
| Jun 4, 1:33 AM CDT | Severe Thunderstorm Warning | EAX | Macon | 27 min |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Howard, Saline | 49 min |
| Jun 4, 1:54 AM CDT | Special Weather Statement | EAX | Ray | 51 min |
| Jun 4, 2:07 AM CDT | Areal Flood Advisory | EAX | Carroll, Cooper, Howard, Lafayette, Saline | 6 hr |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Jackson, Ray | 43 min |
| Jun 4, 2:24 AM CDT | Special Weather Statement | EAX | Saline | 51 min |
| Jun 4, 2:35 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson, Lafayette, Ray | 40 min |
| Jun 4, 2:47 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more | 5 hr |
| Jun 4, 3:04 AM CDT | River Flood Warning | EAX | Clay, Ray | 31 hr |
| Jun 4, 3:11 AM CDT | Special Weather Statement | EAX | Cass, Henry, Johnson, Pettis | 49 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Andrew, Nodaway | 36 hr |
| Jun 4, 3:56 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| Jun 4, 5:04 AM CDT | Areal Flood Warning | EAX | Adair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 12 hr |
| Jun 4, 5:13 AM CDT | Areal Flood Warning | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more | 12 hr |
| Jun 4, 5:34 AM CDT | River Flood Warning | EAX | Ray | 39 hr |
| Jun 4, 6:39 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 49 hr |
| Jun 4, 8:55 AM CDT | River Flood Warning | EAX | Carroll | 40 hr |
| Jun 4, 9:28 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 4, 9:28 AM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Buchanan, Platte | 3 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 4 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 9 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 5 days |
| Jun 4, 10:19 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Jun 4, 3:27 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 29 hr |
| Jun 4, 3:57 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 39 hr |
| Jun 4, 4:44 PM CDT | Areal Flood Warning | EAX | Adair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more | 24 hr |
| Jun 3, 11:31 PM CDT | Tornado Warning | EAX | Atchison, Doniphan | 29 min |
| Jun 4, 1:56 AM CDT | Special Weather Statement | EAX | Doniphan | 49 min |
| Jun 4, 2:44 AM CDT | Special Weather Statement | EAX | Johnson, Wyandotte | 46 min |
Nearby
Areal Flood Warnings in Missouri, 2014Areal Flood Warnings in Kansas, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.